# SDR QXEA0101177

- Difficulty date: July 13, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 33,848 hours, 45,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- FORWARD EXIT SIGN HAS 28 VOLT LIGHTS INOP. MAINTENANCE REPLACED CIRCUIT CARD. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
